# SDR SWAA2021102832717

- Difficulty date: October 24, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 47,394 hours, 28,423 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: L1 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE FELL OUT UPON OPENING OF FORWARD ENTRY DOOR. ; / [01] REMOVED FWD ENTRY DOOR SLIDE. RE-INSTALLED SLIDE IN TO BUSTLE. RE-INSTALLED SLIDE ON TO DOOR PER MT 725-61-06.
